Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 542401, 19 pages
http://dx.doi.org/10.1155/2012/542401
Research Article

Wavelet Collocation Method for Solving Multiorder Fractional Differential Equations

Faculty of Mathematics, Yazd University, Yazd, Iran

Received 15 July 2011; Accepted 27 October 2011

Academic Editor: Md. Sazzad Chowdhury

Copyright © 2012 M. H. Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Carpinteri and F. Mainardi, Fractals and Fractional Calculus in Continuum Mechanics, Springer, New York, NY, USA, 1997.
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  3. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  4. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999.
  5. I. Podlubny, “Fractional-order systems and fractional-order controllers,” Report UEF-03-94, Slovak Academy of Sciences, Institute of Experimental Physics, Kosice, Slovakia, 1994. View at Google Scholar
  6. R. Gorenflo and F. Mainardi, “Fractional calculus: integral and differential equations of fractional order,” in Fractals and Fractional Calculus in Continuum Mechanics, vol. 378, pp. 223–276, Springer, Vienna, Austria, 1997. View at Google Scholar
  7. W. R. Schneider and W. Wyss, “Fractional diffusion and wave equations,” Journal of Mathematical Physics, vol. 30, no. 1, pp. 134–144, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Li, “Solving a nonlinear fractional differential equation using Chebyshev wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2284–2292, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. Diethelm and N. J. Ford, “Multi-order fractional differential equations and their numerical solution,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 621–640, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. Diethelm and Y. Luchko, “Numerical solution of linear multi-term initial value problems of fractional order,” Journal of Computational Analysis and Applications, vol. 6, no. 3, pp. 243–263, 2004. View at Google Scholar
  11. K. Diethelm, “Multi-term fractional differential equations multi-order fractional differential systems and their numerical solution,” Journal Européen des Systèmes Automatisés, vol. 42, pp. 665–676, 2008. View at Google Scholar
  12. A. M. A. El-Sayed, A. E. M. El-Mesiry, and H. A. A. El-Saka, “Numerical solution for multi-term fractional (arbitrary) orders differential equations,” Computational & Applied Mathematics, vol. 23, no. 1, pp. 33–54, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. M. A. El-Sayed, A. E. M. El-Mesiry, and H. A. A. El-Saka, “Numerical methods for multi-term fractional (arbitrary) orders differential equations,” Applied Mathematics and Computation, vol. 160, no. 3, pp. 683–699, 2005. View at Google Scholar · View at Zentralblatt MATH
  14. A. M. A. El-Sayed, I. L. El-Kalla, and E. A. A. Ziada, “Analytical and numerical solutions of multi-term nonlinear fractional orders differential equations,” Applied Numerical Mathematics, vol. 60, no. 8, pp. 788–797, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. Daftardar-Gejji and H. Jafari, “Solving a multi-order fractional differential equation using Adomian decomposition,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 541–548, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. T. Edwards, N. J. Ford, and A. C. Simpson, “The numerical solution of linear multiterm fractional differential equations: systems of equations,” Manchester Center for Numerical Computational Mathematics, 2002. View at Google Scholar
  17. K. Diethelm and N. J. Ford, “Numerical solution of the Bagley-Torvik equation,” BIT. Numerical Mathematics, vol. 42, no. 3, pp. 490–507, 2002. View at Google Scholar · View at Zentralblatt MATH
  18. J. L. Wu, “A wavelet operational method for solving fractional partial differential equations numerically,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 31–40, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Ü. Lepik, “Solving fractional integral equations by the Haar wavelet method,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 468–478, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. Li and W. Zhao, “Haar wavelet operational matrix of fractional order integration and its applications in solving the fractional order differential equations,” Applied Mathematics and Computation, vol. 216, no. 8, pp. 2276–2285, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. M. U. Rehman and R. A. Khan, “The legendre wavelet method for solving fractional differential equations,” Communication in Nonlinear Science and Numerical Simulation, vol. 227, no. 2, pp. 234–244, 2009. View at Google Scholar
  22. N. M. Bujurke, S. C. Shiralashetti, and C. S. Salimath, “An application of single-term Haar wavelet series in the solution of nonlinear oscillator equations,” Journal of Computational and Applied Mathematics, vol. 227, no. 2, pp. 234–244, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “Numerical solution of nonlinear Volterra-Fredholm integro-differential equations via direct method using triangular functions,” Computers & Mathematics with Applications, vol. 58, no. 2, pp. 239–247, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. Tavassoli Kajani, A. Hadi Vencheh, and M. Ghasemi, “The Chebyshev wavelets operational matrix of integration and product operation matrix,” International Journal of Computer Mathematics, vol. 86, no. 7, pp. 1118–1125, 2009. View at Publisher · View at Google Scholar
  25. M. H. Reihani and Z. Abadi, “Rationalized Haar functions method for solving Fredholm and Volterra integral equations,” Journal of Computational and Applied Mathematics, vol. 200, no. 1, pp. 12–20, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. F. Khellat and S. A. Yousefi, “The linear Legendre mother wavelets operational matrix of integration and its application,” Journal of the Franklin Institute, vol. 343, no. 2, pp. 181–190, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. M. Razzaghi and S. Yousefi, “The Legendre wavelets operational matrix of integration,” International Journal of Systems Science, vol. 32, no. 4, pp. 495–502, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. A. Kilicman and Z. A. Al Zhour, “Kronecker operational matrices for fractional calculus and some applications,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 250–265, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH